RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



SIGMA:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


SIGMA, 2020, Volume 16, 053, 21 pp. (Mi sigma1590)  

Addition of Divisors on Hyperelliptic Curves via Interpolation Polynomials

Julia Bernatskaa, Yaacov Kopeliovichb

a National University of Kyiv-Mohyla Academy, 2 Skovorody Str., Kyiv, 04655, Ukraine
b University of Connecticut, 2100 Hillside Rd, Storrs Mansfield, 06269, USA

Abstract: Two problems are addressed: reduction of an arbitrary degree non-special divisor to the equivalent divisor of the degree equal to genus of a curve, and addition of divisors of arbitrary degrees. The hyperelliptic case is considered as the simplest model. Explicit formulas defining reduced divisors for some particular cases are found. The reduced divisors are obtained in the form of solution of the Jacobi inversion problem which provides the way of computing Abelian functions on arbitrary non-special divisors. An effective reduction algorithm is proposed, which has the advantage that it involves only arithmetic operations on polynomials. The proposed addition algorithm contains more details comparing with the known in cryptography, and is extended to divisors of arbitrary degrees comparing with the known in the theory of hyperelliptic functions.

Keywords: reduced divisor, inverse divisor, non-special divisor, generalised Jacobi inversion problem.

DOI: https://doi.org/10.3842/SIGMA.2020.053

Full text: PDF file (378 kB)
Full text: https://www.imath.kiev.ua/~sigma/2020/053/
References: PDF file   HTML file

Bibliographic databases:

ArXiv: 1912.13277
MSC: 32Q30, 14G50
Received: February 5, 2020; in final form May 29, 2020; Published online June 14, 2020
Language:

Citation: Julia Bernatska, Yaacov Kopeliovich, “Addition of Divisors on Hyperelliptic Curves via Interpolation Polynomials”, SIGMA, 16 (2020), 053, 21 pp.

Citation in format AMSBIB
\Bibitem{BerKop20}
\by Julia~Bernatska, Yaacov~Kopeliovich
\paper Addition of Divisors on Hyperelliptic Curves via Interpolation Polynomials
\jour SIGMA
\yr 2020
\vol 16
\papernumber 053
\totalpages 21
\mathnet{http://mi.mathnet.ru/sigma1590}
\crossref{https://doi.org/10.3842/SIGMA.2020.053}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000541047500001}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85090627771}


Linking options:
  • http://mi.mathnet.ru/eng/sigma1590
  • http://mi.mathnet.ru/eng/sigma/v16/p53

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Symmetry, Integrability and Geometry: Methods and Applications
    Number of views:
    This page:15
    Full text:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021